The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Burke, M. A. and Maini, P. K. and Murray, J. D. (1993) Suicide substrate reaction-diffusion equations: varying the source. Journal of Mathematics Applied Medicine & Biology, 10 (2). pp. 97-114.

Burke, M. A. and Maini, P. K. and Murray, J. D. (1990) On the kinetics of suicide substrates. Biophysical Chemistry, 37 (1-3). pp. 81-90.

This list was generated on Thu Oct 30 23:27:57 2014 GMT.